ホーム    このサイトについて    論文の投稿について        English    図書館    茨城大学    問合せ

検索対象:リポジトリ全体

(収録種別:雑誌論文)の該当件数は213件です。
41-50件目
 

 1 2 3 4 5 6 7 8 9 10 11 12 13 14  

41 On Characterizations of Divided Monoids / OKABE, Akira -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.23-28 雑誌掲載論文
42 A note on denominator ideals of linear fractional transforms of an anti-integral element over an integral domain / SATO, Junro,BABA, Kiyoshi,YOSHIDA, Ken-ichi -- Faculty of Science, Ibaraki University2002Mathematical Journal of Ibaraki University Vol.34 p.29-31 雑誌掲載論文
43 On polynomial ascent and descent semistar operations on an integral domain / OKABE, Akira -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.3-16 雑誌掲載論文
44 Note on g-monoids / MATSUDA, Ryuki -- Department of Mathematics, Faculty of Science, Ibaraki University2010-5Mathematical journal of Ibaraki University Vol.42 p.17-41 雑誌掲載論文
45 Significance of Photosynthetic Products of Symbiotic Chlorella to Establish the Endosymbiosis and to Express the Mating Reactivity Rhythm in Paramecium bursaria / TANAKA, Miho / MIWA, Isoji -- 1996Zoological Science Vol.13 no.5 p.685-692 雑誌掲載論文
46 The semistar operations on certain Pruefer domain / MATSUDA, Ryuki -- College of Science, Ibaraki University2011Mathematical journal of Ibaraki University Vol.43 p.1-12 雑誌掲載論文
47 Caloric morphisms between different radial metrics on semi-euclidean spaces of same dimension / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011Mathematical journal of Ibaraki University Vol.43 p.13-41 雑誌掲載論文
48 Some results on a conjecture regarding Mori domain / Habte GEBRU -- College of Science, Ibaraki University2011Mathematical journal of Ibaraki University Vol.43 p.43-50 雑誌掲載論文
49 Liouville type theorem associated with the wave equation / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011Mathematical journal of Ibaraki University Vol.43 p.51-64 雑誌掲載論文
50 On the dual of an ideal of a g-monoid / OKABE, Akira -- Faculty of Science, Ibaraki University2003Mathematical Journal of Ibaraki University Vol.35 p.1-9 雑誌掲載論文

 1 2 3 4 5 6 7 8 9 10 11 12 13 14